American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A21) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Annie Cuyt, Jieqing Tan and Ping Zhou. General order multivariate Padé approximants for pseudo-multivariate functions. Math. Comp. 75 (2006) 727-741. MR 2196989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jeffrey B. Farr and Shuhong Gao. Gröbner bases and generalized Padé approximation. Math. Comp. 75 (2006) 461-473. MR 2176409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. Díaz-Mendoza, P. González-Vera, M. Jiménez Paiz and F. Cala Rodríguez. Orthogonal Laurent polynomials corresponding to certain strong Stieltjes distributions with applications to numerical quadratures. Math. Comp. 75 (2006) 281-305. MR 2176400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Bultheel, C. Díaz-Mendoza, P. González-Vera and R. Orive. On the convergence of certain Gauss-type quadrature formulas for unbounded intervals. Math. Comp. 69 (2000) 721-747. MR 1651743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Oscar P. Bruno and Fernando Reitich. Approximation of analytic functions: a method of enhanced convergence . Math. Comp. 63 (1994) 195-213. MR 1240654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Claude Brezinski. Procedures for estimating the error in Pad\'e approximation . Math. Comp. 53 (1989) 639-648. MR 979935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. Underhill. Some asymptotic properties of Pad\'e approximants to $e\sp {-x}$ . Math. Comp. 47 (1986) 253-263. MR 842133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. H. McCabe and G. M. Phillips. Aitken sequences and generalized Fibonacci numbers . Math. Comp. 45 (1985) 553-558. MR 804944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. H. McCabe. The quotient-difference algorithm and the Pad\'e table: an alternative form and a general continued fraction . Math. Comp. 41 (1983) 183-197. MR 701633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Géza Németh and Magda Zimányi. Polynomial type Pad\'e approximants . Math. Comp. 38 (1982) 553-565. MR 645671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Adhemar Bultheel. Recursive algorithms for the matrix Pad\'e problem . Math. Comp. 35 (1980) 875-892. MR 572862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. N. Stokes. A stable quotient-difference algorithm . Math. Comp. 34 (1980) 515-519. MR 559199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1